# SDR VTZA97324

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41083
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/EWR - FLT 6295 - DURING TAKEOFF AT 1600 HOURS ON 6-13-97, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 46221, MEL 52-3.  MAINTENANCE CLOSED DMI 46221 ON 6-16-97 BY CLEANING AND LUBING BAGGAGE DOOR MICROSWITCH.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
